Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Configuration-like spaces and the Borsuk-Ulam theorem

Authors: Fred Cohen and Ewing L. Lusk
Journal: Proc. Amer. Math. Soc. 56 (1976), 313-317
MSC: Primary 55C20
MathSciNet review: 0425949
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some extensions of the classical Borsuk-Ulam Theorem are proved by computing a bound on the homology of certain spaces similar to configuration spaces. The Bourgin-Yang Theorem and a generalization due to Munkholm are special cases of these results.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55C20

Retrieve articles in all journals with MSC: 55C20

Additional Information

PII: S 0002-9939(1976)0425949-1
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia